RUS
ENG
Full version
JOURNALS
// Teoreticheskaya i Matematicheskaya Fizika
// Archive
TMF,
2006
Volume 146,
Number 2,
Pages
208–221
(Mi tmf2032)
This article is cited in
8
papers
C-Series Discrete Chains
I. T. Habibullin
Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences
Abstract:
We find analogues of the generalized two-dimensional Toda chains of the
$C_N$
and
$\widetilde C_N$
series with three discrete independent variables and give Lax pairs for these chains.
Keywords:
discrete Toda chains, integrable boundary conditions, discrete hyperbolic equations, Laplace invariants, Lax pair, simple Lie algebras.
Received:
02.04.2005
DOI:
10.4213/tmf2032
Fulltext:
PDF file (172 kB)
References
Cited by
English version:
Theoretical and Mathematical Physics, 2006,
146
:2,
170–182
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025